Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017 (2017), Article ID 7914318, 6 pages
Research Article

Optimization Model for Multi-Vehicle-Type Structure in Urban Bus Systems

1School of Transportation, Jilin University, Changchun 130022, China
2School of Automobile, Chang’an University, Xi’an 170016, China

Correspondence should be addressed to Huasheng Liu; nc.ude.ulj@shuiltj

Received 8 December 2016; Revised 15 March 2017; Accepted 27 March 2017; Published 9 April 2017

Academic Editor: Hakim Naceur

Copyright © 2017 Shuzhi Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shuzhi Zhao, Dong Wang, Jian Sun, and Huasheng Liu, “Optimization Model for Multi-Vehicle-Type Structure in Urban Bus Systems,” Mathematical Problems in Engineering, vol. 2017, Article ID 7914318, 6 pages, 2017. doi:10.1155/2017/7914318